Controlled diffusions with constraints

Borkar, Vivek S. ; Ghosh, Mrinal K. (1990) Controlled diffusions with constraints Journal of Mathematical Analysis and Applications, 152 (1). pp. 88-108. ISSN 0022-247X

Full text not available from this repository.

Official URL:

Related URL:


Controlled diffusion problems with classical cost structures (ergodic, discounted, etc.) are considered when finitely many additional cost functionals of the same type are required to lie in prescribed intervals. Existence of an optimal Markov control is proved by convex analytic methods.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:11846
Deposited On:13 Nov 2010 13:48
Last Modified:02 Jun 2011 08:27

Repository Staff Only: item control page